# SDR SWAA2022032375644

- Difficulty date: October 28, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 27,175 hours, 16,491 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 111A13061
- Condition: Corroded
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MWW BS 663 VAPOR BARRIER WEB UPPER CHANNEL P/N 111A1306-1 IS EXFOLIATED AT UPPER FASTENER HOLE LBL 58. / REMOVED AND REPLACED L/H 663 VAPOR BARRIER UPPER CHANNEL IAW B737 SRM 51-40-02-0G-0 AND BOEING DWG# 111A1000 REV F
